Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Quasi equilibrium approximations of the fixation index under neutrality: The finite and infinite island models
Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
Stockholms universitet, Naturvetenskapliga fakulteten, Zoologiska institutionen.ORCID-id: 0000-0003-3342-8479
2013 (Engelska)Ingår i: Theoretical Population Biology, ISSN 0040-5809, E-ISSN 1096-0325, Vol. 84, s. 9-24Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

The fixation index FST and the coefficient of gene differentiation GST are analyzed for the finite island model under short time spans, ignoring mutations. Dividing the reproduction cycle into the three steps–gamete formation, fertilization, and migration–we develop a new approach for computing quasi equilibrium formulas for FST (and GST). Our formulas generalize earlier ones and reveal that the equilibrium value of FST is influenced not only by the migration rate and local effective population size, Ne, but also by the local census size N, particularly so when the migration rate is high. The order of migration and fertilization is found to have a smaller effect on FST. A major advantage compared to previous approaches is that stochastic allele frequency of migrants is easily accommodated, thereby avoiding underestimation of FST for large migration rates.

Ort, förlag, år, upplaga, sidor
2013. Vol. 84, s. 9-24
Nyckelord [en]
Effective population size, Fixation index, Island model, Migration, Quasi equilibrium, Reproduction
Nationell ämneskategori
Matematik Zoologi
Forskningsämne
matematik; populationsgenetik
Identifikatorer
URN: urn:nbn:se:su:diva-84764DOI: 10.1016/j.tpb.2012.11.005ISI: 000315428400002OAI: oai:DiVA.org:su-84764DiVA, id: diva2:581388
Tillgänglig från: 2013-01-01 Skapad: 2013-01-01 Senast uppdaterad: 2022-02-24Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Person

Hössjer, OlaRyman, Nils

Sök vidare i DiVA

Av författaren/redaktören
Hössjer, OlaRyman, Nils
Av organisationen
Matematiska institutionenZoologiska institutionen
I samma tidskrift
Theoretical Population Biology
MatematikZoologi

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 250 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf